# SDR SWIA200312350

- Difficulty date: August 23, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 19,776 hours, 18,625 cycles
- Engine: Ge CF343B1
- System (JASC): 2210 · Autopilot System
- Part: Dampener
- Part number: DL2233M11
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YAW DAMPNER NR 1 FAILED ON PUSHBACK/WILL NOT STAY ENGAGED.  REMOVED AND REPLACED NR 1 YAW DAMPNER WITH A SERVICEABLE UNIT IAW CL600 AMM 22-22-01.  OPS CHECK GOOD.  S/N OFF:  2762.
